# SDR 98ZZZX520

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191WE
- Make and model: Beech E-55
- Aircraft serial: TE1059
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SA630046
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED FOR OVERHAUL.  UPON NR 3 CYLINDER REMOVAL, PISTON PIN PN SA630046 FOUND BROKEN.  NO OTHER DAMAGE NOTED.
